# SDR DLM88081680

- Difficulty date: November 11, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Skin
- Condition: Damaged
- Location: Trim Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWOLLEN UPPER SKIN OF RT GEARED TAB OTBD SECTION.  RT GEARED TAB OTBD SECTION WAS REPAIRED IAW SRM 55-04 PAR 3 FIG 2 AND OPN 1031 CARD 1260.
